Ask
Please use this form for health related questions only. For all other questions please contact customer service.

Why am I getting nauseated after my Blast?

I have been using my Nutribullet for a little over a month. I started with one blast a day and now try for two a day; sometimes the second one is as a snack. Recently, I started experiencing a nauseated stomach after drinking a shake, just an uneasy feeling in my stomach. Any suggestions as to why this may be happening?

1 Answer
4 years ago

Dietitian's Answer

What are you putting in your Blasts? Is there a new ingredient? It could be related to too much sugar or a sudden increase in fiber. Let me know what you're putting in them and if any ingredients are new to you...
In the meantime, maybe cut back down to one and if you're not feeling well, then drink some warm water with fresh ginger slices - this sometimes helps with upset stomach and nausea.

Community Answers

There are no community answers for this question yet. Be the first!

You must be signed in to answer. Sign In or Register for Free